Alert archive / Wyoming / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Riverton, WY

August 12, 2010Natrona County, Wyoming

NWS Riverton, WY issued this red flag warning at Aug 12, 2010, 2:34 AM MDT for Natrona County, Wyoming. It took effect at Aug 12, 2010, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2010, 2:34 AM MDT (08:34 UTC)
In effect from
Aug 12, 2010, 12:00 PM MDT
Expired
Aug 12, 2010, 7:00 PM MDT
In force
7 hr
Issued by
NWS Riverton, WY

County Natrona County, WY

The radar

The Riverton/Lander radar (KRIW), 137 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2010-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2010-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4233 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WWUS85 KRIW 120834
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
234 AM MDT THU AUG 12 2010

...ANOTHER DAY OF VERY DRY AND WINDY CONDITIONS IS EXPECTED OVER
NATRONA COUNTY...

.VERY WARM TEMPERATURES...DRY AND WINDY WEATHER CONDITIONS ARE
EXPECTED OVER THE LOWER ELEVATIONS OF NATRONA COUNTY THIS AFTERNOON.
THIS COMBINED WITH CRITICALLY DRY FUELS WILL PRODUCE THE POTENTIAL
FOR LARGE FIRE GROWTH.

WYZ280-121800-
/O.UPG.KRIW.FW.A.0002.100812T1800Z-100813T0100Z/
/O.NEW.KRIW.FW.W.0002.100812T1800Z-100813T0100Z/
NATRONA COUNTY/CASPER BLM-
234 AM MDT THU AUG 12 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
280...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* SUMMARY...INCREASING SOUTHWESTERLY WIND ALONG WITH VERY LOW
  RELATIVE HUMIDITY OF 10 TO 15 PERCENT...VERY WARM TEMPERATURES
  AND CRITICAL FUELS WILL CREATE CONDITIONS FAVORABLE FOR LARGE
  FIRE GROWTH THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED FROM
  1 PM MDT UNTIL 7 PM MDT THURSDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 280.

* WIND...SOUTHWEST AT 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 30 
  MPH.

* HUMIDITY...MINIMUM VALUES WILL RANGE FROM 10 TO 15 PERCENT.

* IMPACTS...THE ABOVE CONDITIONS WILL COMBINE TO CREATE
  CONDITIONS FAVORABLE FOR LARGE FIRE GROWTH AND EXTREME FIRE 
  BEHAVIOR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
874 
WWUS85 KRIW 121727
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1127 AM MDT THU AUG 12 2010

...ANOTHER DAY OF VERY DRY AND WINDY CONDITIONS FOR NATRONA
COUNTY...

.VERY WARM TEMPERATURES...DRY AND WINDY WEATHER CONDITIONS WILL BE OCCURRING
OVER THE LOWER ELEVATIONS OF NATRONA COUNTY THIS AFTERNOON. THIS
COMBINED WITH CRITICALLY DRY FUELS WILL PRODUCE THE POTENTIAL FOR
LARGE FIRE GROWTH.

AT 1100 AM...RELATIVE HUMIDITY HAS DECREASED TO 20 PERCENT AND WILL
CONTINUE TO FALL AS DAYTIME HEATING AND LOW LEVEL MIXING CONTINUES
INTO THE AFTERNOON. WIND OF 20 TO 25 MPH WITH GUSTS OVER 30 MPH
ARE OCCURRING AT THIS TIME.

WYZ280-130100-
/O.CON.KRIW.FW.W.0002.100812T1800Z-100813T0100Z/
NATRONA COUNTY/CASPER BLM-
1127 AM MDT THU AUG 12 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 280...

* SUMMARY...INCREASING SOUTHWESTERLY WIND ALONG WITH VERY LOW
  RELATIVE HUMIDITY OF 10 TO 15 PERCENT...VERY WARM TEMPERATURES
  AND CRITICAL FUELS WILL CREATE CONDITIONS FAVORABLE FOR LARGE
  FIRE GROWTH THIS AFTERNOON. THESE CONDITIONS ARE EXPECTED FROM 1
  PM MDT UNTIL 7 PM MDT TODAY.

* AFFECTED AREA...FIRE WEATHER ZONE 280.

* WIND...SOUTHWEST AT 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 
  30 MPH. 

* HUMIDITY...MINIMUM VALUES WILL RANGE FROM 10 TO 15 PERCENT.

* IMPACTS...THE ABOVE CONDITIONS WILL COMBINE TO CREATE 
  CONDITIONS FAVORABLE FOR LARGE FIRE GROWTH AND EXTREME FIRE 
  BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/RIVERTON
108 
WWUS85 KRIW 130053
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
653 PM MDT THU AUG 12 2010


WYZ280-130200-
/O.EXP.KRIW.FW.W.0002.000000T0000Z-100813T0100Z/
NATRONA COUNTY/CASPER BLM-
653 PM MDT THU AUG 12 2010

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 280...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. 

COOLER TEMPERATURES AND A MORE MOIST AIRMASS WILL BE MOVING INTO
NATRONA COUNTY THIS EVENING. THIS WILL END THE RED FLAG CONDITIONS
AND THUS THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT.

$$

AR

HTTP://WEATHER.GOV/RIVERTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 11, 8:48 PM MDT, 5 hours 46 minutes earlier.

Area forecast discussion, Aug 11, 8:48 PM MDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
848 PM MDT WED AUG 11 2010

.UPDATE...
A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY AFTERNOON ACROSS
THE LOWER ELEVATIONS OF NATRONA COUNTY. RELATIVE HUMIDITY OF 10 TO
15 PERCENT WILL POTENTIALLY COMBINE WITH SOUTHWESTERLY WIND OF 15
TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH AND CRITICALLY DRY FUELS
TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

&&

.PREV DISCUSSION... /ISSUED 711 PM MDT WED AUG 11 2010/

UPDATE...HAVE LET THE RED FLAG WARNING EXPIRE AT 7 PM. ISOLATED
STORMS OCCURRING IN CENTRAL AND NORTHWEST WITH WIND GUSTS OF 40 TO
50 MPH. FORECAST UPDATED TO REFLECT THE ACTIVITY.

SHORT TERM...TONIGHT THROUGH SATURDAY
PATTERN CONTINUES TO EVOLVE FROM SOUTHWEST FLOW ALOFT EARLY IN
THE PERIOD TO A BROAD CYCLONIC FLOW OVER THE NORTHERN ROCKIES BY
THIS UPCOMING WEEKEND. MID AND UPPER LEVEL TROUGH APPROACHES
WESTERN WYOMING LATE TONIGHT AND THURSDAY. FORCING ALONG AND AHEAD
OF THIS TROUGH IS INDICATED BY MODELS WITH GENEROUS Q-VECTOR FORCING
OVER WYOMING. MID LEVEL MOISTURE WILL ALSO BE ON THE INCREASE THURSDAY.

PRIOR TO THIS...ONLY ISOLD THUNDERSTORMS THIS EVENING...THEN
MOSTLY CLEAR OVERNIGHT WITH LOWS IN THE 40S AND 50S.

AFTER A DRY AND SOMEWHAT STABLE MORNING...EXPECT SCATTERED
CONVECTION BY THURSDAY AFTERNOON WITH POTENTIAL FOR STRONG
THUNDERSTORMS ACROSS EASTERN PARTS OF CWA LATE AFTERNOON INTO THE
EVENING HOURS. ASSOCIATED SFC COLD FRONT TO MOVE ACROSS CWA DURING
THIS TIME...ALSO AIDING IN LIFT. WILL MENTION GUSTY WINDS AND
HEAVY RAIN WITH ANY STORMS.

THE COLD FRONT MOVES OUT RATHER RAPIDLY...SWEEPING ANY LOW AND MID
LEVEL MOISTURE AWAY FROM FORECAST AREA LATER THURSDAY. RESULT
WILL BE CLEARING SKY AND AREAS OF GUSTY NWLY WIND THURSDAY NIGHT.

AFOREMENTIONED SYNOPTIC PATTERN CHANGE WILL BRING IN MUCH COOLER
AIR FROM THE NORTH. HOWEVER...SFC HIGH PRESSURE BUILDS IN FRIDAY
AND FRI NIGHT. ALTHOUGH MODELS INCREASE RH VALUES OVER THE FAR
NRN CWA...EXPECT DRY AND COOL WX THROUGH EARLY SATURDAY.

SATURDAY AFTERNOON AND EVENING THEN LOOKS TO PRESENT A NEW
CHALLENGE...SPCLY NORTH AND CENTRAL WY. HINTS OF RRQ OF WEAK NRN
STREAM JET AND ASSOCIATED VORT MAX TO SET OFF SHOWERS AND POSSIBLY
A FEW THUNDERSTORMS. WILL WATCH FUTURE MODEL RUNS FOR SATURDAY...
PARTICULARLY ALONG FAVORED UPSLOPE AREAS OF NRN MOUNTAINS.
DEFINITELY SPELLS COOLER WITH BELOW NORMAL TEMPS FOR MID AUGUST.

LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
NORTHWEST FLOW WITH EMBEDDED DISTURBANCES TO DOMINATE THE MEDIUM
RANGE PERIOD. THE WEEKEND SHOULD START OUT QUITE COOL WITH UPSLOPE
FLOW WELL ENTRENCHED EAST OF THE DIVIDE. SOME AREAS MAY EVEN
START OUT THE DAY WITH A LOW CLOUD UPSLOPE EAST OF THE DIVIDE SAT
MORNING. IT ALSO LOOKS LIKE A SERIES OF SE MOVING DISTURBANCES
WILL KEEP AT LEAST SCT MTN SHOWERS AND THUNDERSTORMS GOING AND
ISOLD TO POTENTIALLY SCT ACROSS THE LOWER ELEVATIONS. UPSLOPE LGT
RAIN IS ALSO A POSSIBILITY SAT MRNG. HAVE CONTINUED THE TREND OF
LOWERING HIGH TEMPS ON SATURDAY AND THESE WILL LIKELY HAVE TO BE
LOWERED EVEN FURTHER IF TRENDS CONTINUE AS HIGHS MAY STRUGGLE INTO
THE 60S WITH THE UPSLOPE CLOUD COVER...COOL MID LEVEL TEMPS AND
POTENTIAL SHOWERS. THE COOL NW FLOW CONTINUES SUNDAY WITH A
POSSIBLE LATE DAY WARMUP BUT STILL WELL BELOW NORMAL WITH HIGHS
EAST OF THE DIVIDE GENERALLY IN THE 70S TO AROUND 80 IN THE
WARMEST LOCALES. THE THREAT FOR AT LEAST ISOLATED SHOWERS AND
TSTMS WILL CONTINUE IN ALL BUT THE SW. TRICKY NW FLOW WILL
CONTINUE THROUGH MIDWEEK WITH BEST SHOT OF DAILY STORMS BEING
ACROSS THE N AND E. THE SW SHOULD BE THE DRIEST. THE ECMWF DOES
HAVE ANOTHER WEAK UPPER LOW MOVING E ACROSS ID AND INTO WYO ON
MONDAY BEFORE BEING ABSORBED INTO THE PREDOMINANT NW FLOW WHICH
WOULD LEAD TO AN EVEN BETTER CHANCE OF SHOWERS ON MONDAY. WILL
GENERALLY KEEP ISOLATED DIURNAL CONVECTION EACH DAY IN ALL BUT THE
SW BUT WILL LIKELY NEED TO HIT A FEW AREAS WITH HIGHER POPS AS THE
DAY TO DAY DETAILS BECOME MORE CLEAR IN THE NEXT COUPLE DAYS.

AVIATION...
VFR CONDITIONS WILL PREVAIL TONIGHT AND EARLY THURSDAY AS A DRY
AIRMASS AFFECTS THE FORECAST AREA.  BREEZY TO WINDY CONDITIONS CAN
BE EXPECTED THIS EVENING WITH AREAS EXPERIENCING 15 TO 20 KT SFC
WIND GUSTING TO 25 TO 30 KT AT TIMES.  ALL AIRPORTS WILL BE AFFECTED
WITH KRKS...KLND...KRIW...AND KCPR SEEING THE STRONGEST WIND. A
PACIFIC TROUGH WILL PUSH A COLD FRONT INTO WYOMING THURSDAY WITH
KJAC AND KCOD AFFECTED BY 15Z...KBPI AND KPNA BY 19Z AND KLND AND
KRIW BY 23Z.  SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED
INVOF THE FRONT WITH LOCALIZED MVFR AND MOUNTAIN OBSCURATIONS.

FIRE WEATHER...
STRONG SOUTHWESTERLY FLOW WILL DIMINISH TONIGHT AND EARLY THURSDAY...
AS A MID LEVEL LOW/TROUGH APPROACHES WYOMING. HOWEVER...CRITICAL FUEL
AREAS WILL NEED TO BE CONTINUALLY MONITORED ON THURSDAY. A STRONG
COLD FRONT WILL MOVE ACROSS THE DISTRICT THURSDAY AFTERNOON AND
EARLY EVENING...SO SUDDEN SHIFTS IN WIND DIRECTION CAN BE EXPECTED
SPCLY EAST OF THE CONTINENTAL DIVIDE. IN ADDITION...SCT THUNDERSTORMS
MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH STRONG
AND ERRATIC WINDS LATER ON THURSDAY. A COOLER AIRMASS WILL THEN
SETTLE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY...STABILIZING
THE AIRMASS BUT ALSO RESULTING IN A LAYER OF HIGHER RELATIVE
HUMIDITIES NEAR THE SURFACE. AGAIN...DEVELOPING WX SHOULD BE
MONITORED FOR THE POTENTIAL OF FIRE WEATHER HAZARDS ON THURSDAY
AFTN AND EVE.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING WYZ020.

&&

UPDATE...AR/BRANHAM
SHORT TERM...KPL
LONG TERM...SKRBAC
AVIATION...BERC
FIRE WEATHER...KPL
Hazardous weather outlook, Aug 11, 8:40 PM MDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
840 PM MDT WED AUG 11 2010

WYZ001>020-022>030-121200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
840 PM MDT WED AUG 11 2010

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY AFTERNOON FOR THE LOWER
ELEVATIONS OF NATRONA COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE REGION
THROUGH MIDNIGHT. GUSTY OUTFLOW WINDS TO 50 MPH AND LIGHTNING WILL BE
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DRY CONDITIONS WITH HUMIDITY OF 10 TO 15 PERCENT AND WIND OF 20 TO 25
MPH WITH GUSTS IN EXCESS OF 30 MPH WILL BE POSSIBLE ACROSS THE
LOWER ELEVATIONS OF NATRONA COUNTY THURSDAY AFTERNOON. THESE
ELEMENTS WILL COMBINE WITH CRITICALLY DRY FUELS TO CREATE
POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS.

A STORM SYSTEM WILL MOVE THROUGH THE STATE ON THURSDAY. THIS
SYSTEM WILL BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
THURSDAY. HEAVY RAINFALL...GUSTY WINDS TO 50 MPH...LIGHTNING AND
SMALL HAIL WILL BE POSSIBLE. SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE ACROSS THE NORTH AND POSSIBLY CENTRAL SECTIONS ON FRIDAY
ALONG WITH MUCH COOLER CONDITIONS FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WIND GUSTS OVER 40 MPH AND RAINFALL.
THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 11, 9:59 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
959 PM MDT WED AUG 11 2010

WYZ020-120500-
NATRONA COUNTY LOWER ELEVATIONS-
959 PM MDT WED AUG 11 2010

A FEW SHOWERS AND THUNDERSTORMS WILL ACROSS NATRONA COUNTY THROUGH
1100 PM. OUTFLOW WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS TO 45
MPH...WILL BE POSSIBLE THROUGH 1100 PM FROM THE SHOWERS OR STORMS.
CLOUD TO GROUND LIGHTNING AND BRIEF RAINFALL WILL BE ADDITIONAL
THREATS.

IMPACTED AREAS WILL INCLUDE CASPER...MILLS...EVANSVILLE AND HIGHWAY
20 26 FROM CASPER WEST TO NEAR POWDER RIVER. INTERSTATE 25 MAY ALSO
BE IMPACTED FROM CASPER TO EXIT 215. SEEK SAFE SHELTER INDOORS WHEN
STORMS MOVE INTO YOUR LOCATION.

AR
Special weather statement, Aug 11, 10:40 PM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1040 PM MDT WED AUG 11 2010

WYZ030-120515-
EAST SWEETWATER COUNTY WY-
1040 PM MDT WED AUG 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SWEETWATER COUNTY
UNTIL 1115 PM MDT...

AT 1039 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 24 MILES WEST OF BAGGS...OR 38 MILES SOUTH OF
WAMSUTTER...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL SOUTHEASTERN SWEETWATER COUNTY THROUGH 1115 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4121 10800 4126 10792 4125 10791 4113 10791
      4113 10792 4113 10793
TIME...MOT...LOC 0440Z 241DEG 40KT 4113 10809

SKRBAC

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:37 PM MDTFire Weather WatchRIWNatrona6 hr
Aug 11, 10:40 PM MDTSpecial Weather StatementRIW35 min
Aug 12, 1:46 PM MDTSpecial Weather StatementRIW44 min
Aug 12, 2:13 PM MDTSpecial Weather StatementRIW47 min
Aug 12, 2:20 PM MDTSpecial Weather StatementRIW40 min
Aug 12, 3:05 PM MDTSpecial Weather StatementRIW40 min
Aug 12, 3:08 PM MDTSpecial Weather StatementRIWBig Horn37 min
Aug 12, 3:17 PM MDTAreal Flood AdvisoryRIWPark103 min
Aug 12, 3:19 PM MDTTornado WarningRIWBig Horn26 min
Aug 12, 3:30 PM MDTSpecial Weather StatementRIWBig Horn45 min
Aug 12, 3:46 PM MDTSevere Thunderstorm WarningRIWBig Horn44 min
Aug 12, 4:29 PM MDTSpecial Weather StatementRIWBig Horn46 min
Aug 12, 4:37 PM MDTSpecial Weather StatementRIWWashakie38 min

Nearby

Red Flag Warnings in Wyoming, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.